What causes gastric problem with stomach ache and muscle ache?
Question: Hi Doctor, Off late I had an issue of high snoring, severe gastric problem (as and when I eat my stomach is full before I complete my entire meal of small portion), stomach ache, muscle and internal bone pain (sometimes heat in my lower backbone), high skin itching especially on my legs, a bit of hair fall, rarely head spins and a different type of aching. Not sure how to explain this. For my gastric problem tried cleaning the stomach with ayurvedic medicine, still the problem persists. Not sure if I am allergic to anything. No test considered for the same. Also currently being in India, more than often I feel cold even in normal temperature whereas all others feel humid or hot. Rarely I feel warm/hot. Currently under no medication. Hence I have gone ahead with the blood tests
Brief Answer: Your blood test are normal Detailed Answer: Dear XXXXXXX I have studied your case and also investigations. All your investigation are with in normal range except Billirubin is increased marginally and Alkaline phosphatase is low. Also some white cells are also increased. This is because you have taken TB medicine in past and also suffered from jaundice. I can assure you that there is not much wrong with your body. I would suggest you following things. 1. Avoid eating very fatty diets. Also start Liv 52 tablet, one daily for improving your digestion. 2.Tablet Pan D when you feel gastric fullness. 3.For improving your muscle and bone strength , take these tablets. a. calcium and vitamin D3 b.tablet Carnisure c. Capsule Methylcobal These three tablet taken for 3 months will improve your muscle and bone strength. You will be fine in 3 months. Please let me know if i can answer any other question for you. Thanks and take care.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
Thanks Doctor XXXXXXX However, When I said that Jaundice and TB was my medical history, that was a long time back.... almost 9 years back. I mentioned this because post that I have been strictly asked not to have medicine that have Cortisone in it, which I followed. I have control on my diet. Infact I avoid cheese and fried items (like chips etc...) Can you let me know why I have started snoring whereas my BMI is appropriate (I am not overweight) and why the itchy skin issue
Brief Answer: I think your liver is weak Detailed Answer: It looks to me that your liver is still not completely recovered. Itching in skin is also sign of bilirubin high level so take liv 52. Also snoring is more because of tongue fall so I would advice you to use a very small pillow. Also avoid eating very fatty diet and eating just before meal. Let me know if yo want to know any thing else.
Above answer was peer-reviewed by : Dr. Shanthi.E
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
People also viewed
- What causes diarrheria with stomach ache
- Ensure causes stomach aches
- Stomach ache feverheadache are caused by what
- Sudden stomach ache causes
- What causes stomach ache in childeren
- What is the cause of a constant stomach ache
- What causes persistent stomach ache
- What is the cause and treatment for stomach ache
- What causes stomach ache and sweats
- What causes stomach ache and flatulence
Questions Answered By Dr. Naveen Kumar Sharma